International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 411-415

Common fixed points of set-valued mappings

M. R. Singh,1 L. S. Singh,2 and P. P. Murthy3

1Department of Mathematics, Manipur University, Canchipur, Imphal 795 003, Manipur, India
2Department of Mathematics, D.M. College of Science, Imphal 795 001, Manipur, India
3Department of Mathematics, Arignar Anna Government Arts College, Karaikal U.T.-609605, Pondichery, India

Received 27 August 1996; Revised 8 July 1998

Copyright © 2001 M. R. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main purpose of this paper is to obtain a common fixed point for a pair of set-valued mappings of Greguš type condition. Our theorem extend Diviccaro et al. (1987), Guay et al. (1982), and Negoescu (1989).